It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


[QUOTE=solofelix;5312149]Hi Trader,

I can relate to you as I am suffering stomach problems myself.
I have tried natural medication many times for weeks on end and even months and have found they have not helped.
I am now on Nexium and have not found that helpful either.
I know what you mean about anxiety but with these sort of problems how can you avoid it.
At the moment I have some nasty Gastritis symptoms. I don't seem to have Acid. My main problem is awful Gas, Burping, Pain in my left side going round to the left back,
Feeling Blown -Up, these symptoms appeared after treatment for H.Pylori and disappeared for some months now they are back again.
This time I feel unwell in myself and have feelings of anxiety, Never had this before.
I have been taking Nexium for over a week now 40mgx1 per day.
They never had this effect before, I don't even know if it is the PPI or not. It's not a good feeling this is why I can sympathise with you.
I have a Hiatal-Hernia and Diverticulitis (NO treatment required) also IBS which just causes Diareah nothing else.
Can I ask what you have been diagnosed with and your symptoms or you could go over to the Acid/Reflux Board and find my thread on "Gastritis" there,

Solofelix.[/QUOTE]

Hi, from what you wrote it seems to be the same as me when I would get Gastritis. This is purely my opinion, and my doctor would not agree as we have had many heated arguments on the subject over the years. As I have said in a previous post, I have never had GERD per say. Gastritis though, many many times. I was diagnosed years ago with IBS.

When my symptoms would hit, it usually starts the same way. I get constipated, the diarrhea, the C again, a viscous cycle ensues, and then stomach pain/irritation. Sounds like you have trapped wind, and the stomach kicks acid up naturally to help digestion into the intestines which are having problems. The intestines and bloat are whats causing the problems, IMO. At least thats been my problem, and it certainly sounds like youre having the same issues. Nexium really isnt going to help, as youre finding out. It will lower the acid for sure, but that really isnt the issue. Though it can turn into an issue, eventually when things get so backed up, I think you will have acid coming up as the stomach produces more and more acid to try and help digestion and the intestines arent moving fast enough to keep the process going.

Again, my opinion, which I was leading to in my other post to you. I tried oil of oregano which helped greatly, at 3 times the bottle label suggested intake. The oregano has antifungal properties and can help fight of a candida problem, which might be an issue here in the lower intestinal tract. Or any other number of bacterias/fungus. One thing that will help the bloat, and an easy test, is to try Charcoal capsules. Along with helping the bloat the Charcoal will pull toxins from the intestines. Between those two, the Charcoal capsules and Oil of Oregano, if you see any ease in discomfort, you found the issue. Keep taking the Nexium, for now. It may should slow the stomach from over producing acid until you figure it out.

One other thing, since you were on antibiotics for H Pylori, find a good probiotic that fits YOUR body. Many people find probiotics to work so so, because they werent the right ones, in the right concentration for them.

Sorry for being long winded, but try the Charcoal first, and see if that helps eliminate the bloat which should minimize the pain, IMO. If that helps, you should see improvement the first day. If thats the case, then proceed with the oregano to help kill off what may be backing you up. I wish you the best, I know how these issues can be, extremely debilitating! God bless!


PS...I would be willing to bet if you had blood drawn for sed rate(irritation) your sample would show top or over the scale. And it wouldnt all be coming from the stomach but entire digestive tract.

Oh, one other thing. If you are indeed having anxiety, you may have temporary relief from some of the things I mentioned, in the gut, but the anxiety will cause you problems all over again. The brain/gut interaction is fascinating and most docs dont know enough to figure the connection, which is still being studied heavily. A mild anti-anxiety such as Ativan or stronger such as Xanax, low dose, may actually help control IBS symptoms by relaxing the nerves. Im not saying to try that route, but I have noticed I dont get IBS related symptoms at all now that im on Xanax "as needed". Good luck!





All times are GMT -7. The time now is 06:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!